×

zbMATH — the first resource for mathematics

On the global behavior of higher order recursive sequences. (English) Zbl 1127.39016
Summary: Our basic purpose in this paper is to establish some conditions for the global attractivity and convergence of the \(k\)th-order recursive sequence \[ x_n=f(x_{n-1},x_{n-2},\dots,x_{n-k}),\;n=1,2,3,\dots \] We will show that if \(f\) is a real-valued function with a convex basin \(\Omega\) in \(R^k\), which is differentiable with bounded differential, then \(f\) has an equilibrium point. Our final comments are about informative examples.

MSC:
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bartle, R.G., Elements of real analysis, (1976), John Wiley New York · Zbl 0146.28201
[2] Dehghan, M.; Saadatmandi, A., Bounds for solutions of a six-point partial-difference scheme, Computers and mathematics with applications, 47, 83-89, (2004) · Zbl 1054.65094
[3] Kocic, V.L.; Ladas, G., Global attractivity in a second order nonlinear difference equation, Journal of mathematical analysis and applications, 180, 144-150, (1993) · Zbl 0802.39001
[4] Kocic, V.L.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Publishers Dordrecht · Zbl 0787.39001
[5] Kocic, V.L.; Ladas, G.; Rodrigues, I.W., On rational recursive sequences, Journal of mathematical analysis and applications, 173, 127-157, (1993) · Zbl 0777.39002
[6] Kulenovic, M.R.S.; Ladas, G., Dynamic of second order rational difference equations, (2001), Chapman and Hall/CRC Boca Raton · Zbl 0985.39017
[7] Kulenovic, M.R.S.; Ladas, G.; Prokup, N.R., A rational difference equation, Computers mathematics and applications, 41, 671-678, (2001) · Zbl 0985.39017
[8] W.T. Li, H.R. Sun, Global attractivity in a rational recursive sequence, Dynamic Systems and Applications, in press.
[9] Yan, X.X.; Li, W.T.; Sun, H.R., Global attractivity in a higher order difference equation, Applied mathematics E-notes, 2, 51-58, (2002) · Zbl 1004.39010
[10] M. Jaberi Douraki, The study of some classes of nonlinear difference equations, M.Sc. Thesis, Department of Applied Mathematics, Amirkabir University of Technology (Tehran Polytechnic), July 2004, Tehran, Iran.
[11] Sedaghat, H., Geometric stability conditions for higher order difference equations, Journal of mathematical analysis and applications, 224, 225-272, (1998) · Zbl 0911.39003
[12] Sedaghat, H., Nonlinear difference equations, theory with applications to social science models, (2003), Kluwer Academic Publishers Dordrecht · Zbl 1020.39007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.